# SDR VNAA2025021211101

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 29,984 hours, 23,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FUSELAGE AFT OF AFT NLG DOOR. / REPAIRED LH FUSELAGE BETWEEN FS250.00- FS265.00 STR24L-STR23L IAW REO 670-53-11-2096 AND CRJ700 SRM REF 51-42-21.
